Don't miss real-time top news, insights, and interviews with the experts direct from the conference floor in Chicago. Sign up now to be reminded to tune in to OncLive News Network: On Location in Chicago.

Examining CIPN's Effects on Daily Lives

GRACE CAMPBELL, PHD, MSW, RN, CNL, CRRN
Tuesday, April 16, 2019


Chemotherapy-induced peripheral neuropathy (CIPN) is not only a bothersome symptom for patients being treated for cancer, but it also can significantly impact patients' daily lives, according to Grace Campbell, PhD, MSW, RN, CNL, CRRN, an assistant professor at the University of Pittsburgh School of Nursing. 

Campbell discussed a recent pilot study of women with gynecologic cancer who were assessed before, during, and after chemotherapy treatment. Those who had an early onset of CIPN were more likely to report significant neuropathy that interfered with their daily lives by the end of their treatment.
 

Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
Related Videos
By: Raymond Chan, PhD, RN, BN, MAppSc
By: Leslie M. Randall, MD, MAS
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Newsroom
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2018
Intellisphere, LLC. All Rights Reserved.